Please use this identifier to cite or link to this item:
Title: Legendre integrators, post-processing and quasiequilibrium
Authors: Gorban, AN
Karlin, IV
Gorban, PA
First Published: 1-Jul-2004
Citation: JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, 2004, 120 (1-3), pp. 149-167
DOI Link: 10.1016/j.jnnfm.2003.12.005
ISSN: 0377-0257
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.